Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/3810
Título: On embedding countable sets of endomorphisms
Autor: Araújo, João
Mitchell, James D.
Silva, Nuno
Data: 2003
Citação: Araújo, João; Mitchell, James D.; Silva, Nuno - On embedding countable sets of endomorphisms. "Algebra Universalis" [Em linha]. ISSN 0002-5240 (Print) 1420-8911 (Online). Vol. 50 (2003), p. 1-6
Resumo: Sierpi´nski proved that every countable set of mappings on an infinite set X is contained in a 2-generated subsemigroup of the semigroup of all mappings on X. In this paper we prove that every countable set of endomorphisms of an algebra A which has an infinite basis (independent generating set) is contained in a 2-generated subsemigroup of the semigroup of all endomorphisms of A.
Peer review: yes
URI: http://hdl.handle.net/10400.2/3810
ISSN: 0002-5240
1420-8911
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
2003OnEmbeding.pdf371,11 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.